# SDR TIMA2010000013

- Difficulty date: June 13, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 23,344 hours, 29,397 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Stabilizer
- Component: Torque Tube
- Component part number: 115610010325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TORQUE TUBE ASSY SUPPORT CRACKED.
